# SDR YENA2024071601022

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N3077J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55124
- Aircraft time: 7,847 hours, 2,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / WASTE ACCESS DOUBLER AND BOX BETWEEN FR75-76 & STGR 31L-36L / CORROSION - TEMPORARY REPAIR; REFERENCES: /1/ AIRBUS REO-500-53-61-1294 REV -- /2/ CRC 155507 /3/ AVIANOR NON-ROUTINE TASK CARD A49106-1035 DESCRIPTION: DURING CURRENT C1 CHECK (06/2024) ON N3077J (MSN: 55124) @ YMX, AVIANOR REPORTED CORROSION DAMAGE AFFECTING THE WASTE ACCESS DOUBLER (REF PN: C01342310-111) AND BOX (REF PN: C01348984-113) BETWEEN FR75-76 & STGR 31L-36L.  AVIANOR REPORTED THE AFT HALF OF THE DOUBLER REMAINED INSTALLED, CORROSION REMOVED AND MRT PROVIDED.  FURTHER, AVIANOR REPORTED THE WASTE BOX CORROSION WAS REMOVED BUT IN SOME AREAS, NO MRT WAS PROVIDED DUE TO ACCESS.  SEE REF /1/ AVIANOR REPORT IN THE REO FOR FULL DETAILS.  AIRBUS WAS CONTACTED TO PROVIDE A REPAIR DISPOSITION VIA REF /2/, CRC. AIRBUS REVIEWED AND PROVIDED REF /1/, REO AUTHORIZING THE TEMPORARY REPAIR WHICH CONSISTS OF A DOUBLER AND TRIPLER REINFORCEMENT REPAIR.  AVIANOR ACCOMPLISHED THIS REPAIR WITHOUT DEVIATION, AS REPORTED ON NRC, REF /3/. EC AC24-787-01 IS ISSUED TO ACCOMPLISH THE TEMPORARY REPAIR PER REF /1/. EC AC24-787-02 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTIONS (DVI, INT/THR: 1000 FH). EC AC24-787-03 IS ISSUED TO TRACK THE DUE DATE OF THE PERMANENT REPAIR WHICH IS CURRENTLY PENDING OEM ANALYSIS, DUE WITHIN 10,000 FH. SUBSTANTIATION: THIS TEMPORARY REPAIR IS APPROVED PER REF /1/, REO AND IS CLASSIFIED AS MAJOR. (E/C: AC24-787-01)
